American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Mike Hurley. On the generic nonexistence of first integrals . Proc. Amer. Math. Soc. 98 (1986) 142-144. MR 848891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Shigenori Matsumoto. Numerical invariants for semiconjugacy of homeomorphisms of the circle . Proc. Amer. Math. Soc. 98 (1986) 163-168. MR 848896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1